MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171100610
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code):fge, lit g4: premarket / 510(k) #: k141521, k141597.E1: initial reporter facility name: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported device, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the gastric coronary vein.A non boston scientific stent 10.0 mm x 60 mm, 135 cm and mustang balloon catheter 10.0 mm x 60 mm, 135 cm were used.During deployment, air leakage was observed in the balloon despite external priming.The procedure was completed using a replacement device of the same type.Post procedural angiography confirmed proper stent placement and patent blood flow.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2.B.: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.E1: initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the gastric coronary vein.A non-boston scientific stent 10.0 mm x 60 mm, 135 cm and mustang balloon catheter 10.0 mm x 60 mm, 135 cm were used.During deployment, air leakage was observed in the balloon despite external priming.The procedure was completed using a replacement device of the same type.Post procedural angiography confirmed proper stent placement and patent blood flow.There were no patient complications as a result of this event.It was further reported that 80% stenosed target lesion was located in the severely tortuous and severely calcified vein.
 
Additional Manufacturer Narrative
D2b: pro code (product code):fge, lit.G4: premarket / 510(k) #: k141521, k141597.E1: initial reporter facility name: (b)(6).Device evaluated by mfr: the mustang was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 14 atmospheres as per mustang specification (#90519237).The returned device was attached to an encore inflation unit.Positive pressure was applied when di water was observed to be leaking from a balloon pinhole located approximately 17mm distal from the proximal markerband.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the gastric coronary vein.A non boston scientific stent 10.0 mm x 60 mm, 135 cm and mustang balloon catheter 10.0 mm x 60 mm, 135 cm were used.During deployment, air leakage was observed in the balloon despite external priming.The procedure was completed using a replacement device of the same type.Post-procedural angiography confirmed proper stent placement and patent blood flow.There were no patient complications as a result of this event.It was further reported that 80% stenosed target lesion was located in the severely tortuous and severely calcified vein.
 
Additional Manufacturer Narrative
A1: patient identifier: updated.E1: initial reporter zip/post code: updated.D2b: pro code (product code):fge, lit.G4: premarket / 510(k) #: k141521, k141597.E1: initial reporter facility name: (b)(6).Device evaluated by mfr: the mustang was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 14 atmospheres as per mustang specification (#(b)(6)).The returned device was attached to an encore inflation unit.Positive pressure was applied when di water was observed to be leaking from a balloon pinhole located approximately 17mm distal from the proximal markerband.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22835278
Report Number2124215-2025-57607
Device Sequence Number10200088
Product Code FGE
UDI-Device Identifier08714729795230
UDI-Public(01)08714729795230(17)271113(10)35271057
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171100610
Device Catalogue NumberH74939171100610
Device Lot Number0035271057
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer09/08/2025
10/03/2025
11/21/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date10/02/2025
10/27/2025
12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight61 KG